Pacific Journal of Mathematics

Finite groups with small character degrees and large prime divisors. II.

I. M. Isaacs and D. S. Passman

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 311-324.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982971

Mathematical Reviews number (MathSciNet)
MR0245695

Zentralblatt MATH identifier
0177.04402

Subjects
Primary: 20.80

Citation

Isaacs, I. M.; Passman, D. S. Finite groups with small character degrees and large prime divisors. II. Pacific J. Math. 29 (1969), no. 2, 311--324. https://projecteuclid.org/euclid.pjm/1102982971


Export citation

References

  • [1] R. Brauer, Investigations on group characters, Ann. of Math. 42 (1941), 936-958.
  • [2] R. Brauer, On groups whose order contains a prime to the first power I, Amer. J. Math. 64 (1942), 401-420.
  • [3] R. Brauer and H. F. Tuan, On simple groups of finite order I, Bull Amer. Math. Soc. 51 (1945), 756-766.
  • [4] W. Feit, Groups with a cyclic Sylow subgroup, Nagoya Math. J. 27 (1966), 571-584.
  • [5] W. Feit, On finite linear groups, J. of Algebra 5 (1967), 378-400.
  • [6] I. M. Isaacs, Finite groups with small character degrees and large prime divisors, Pacific J. Math. 23 (1967), 273-280.
  • [7] I. M. Issacs and D. S. Passman, A characterization of groups in terms of the degrees of their characters, Pacific J. Math. 15 (1965), 877-903.
  • [8] I. M. Issacs and D. S. Passman, A characterization of groups in terms of the degrees of their characters II, Pacific J. Math. 24 (1968), 467-510.
  • [9] O. Schreier and B. L. van der Waerden, Die Automorphismenderprojectiven Gruppen, Abh. Math. Sem. Univ. Hamburg 6 (1928), 303-322.
  • [10] I. Schur, Untersuchungenuber die Darstellungder endlichenGruppendurch gebrochene lineare Substitutionen,J. fur Math. 132 (1907), 85-137.

See also

  • I : I. M. Isaacs. Finite groups with small character degrees and large prime divisors. Pacific Journal of Mathematics volume 23, issue 2, (1967), pp. 273-280.